# SDR 07FDEA01365

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6519606
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR WEB UPPER SURFACE IS CORRODED BS 1147, LBL 52-63, WL 208.  REMOVED DAMAGE AREA OF WEB REF SRM 51-40-2 FIG 1, STA 1147, LBL 62, THAT WAS OUT OF LIMITS REF 51-10-1, AFTER BLENDING, MFG AND INSTALLED REPAIR REF SRM 51-40-2 FIG 1 AT   LBL 62
